# SDR 2006UALA00007

- Difficulty date: January 1, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 52,797 hours, 15,294 cycles
- Engine: Pwa PW2037
- System (JASC): 3100 · Indicating/Recording System
- Part: Computer
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO FAILED LEFT EICAS COMPUTER.  THE LEFT EICAS COMPUTER WAS REPLACED AND THE FLIGHT DEPARTED.  THE SHOP TESTED THE UNIT AND FOUND NO FAULT.
